# SDR DEM2002F00006

- Difficulty date: December 26, 2001
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N195LR
- Make and model: Cessna 195A
- Aircraft serial: 16062
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRACKETS CRACKED ALL THE WAY ACROSS BEARING BOSS.  SEVERELY CORRODED AND MOUNTING LEG OF ONE BRACKET BROKEN OFF.
